# SDR DL72K000203

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Flap
- Condition: Separated
- Location: Lt Wing
- Component: 6521631325
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER T/O FROM DCA, FLAPS DID NOT RETRACT PAST 2 DEGREE     POSITION.  A/C DIVERTED TO IAD.  MTC IN IAD FOUND LT O/B FOREFLAP BROKEN FREE FROM I/B CARRIAGE.  REPLACED FOREFLAP.
